The Maxwell-Leontovič operator
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1275-1282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a12,
author = {S. G. Krein and I. M. Kulikov},
title = {The {Maxwell-Leontovi\v{c}} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1275--1282},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a12/}
}
S. G. Krein; I. M. Kulikov. The Maxwell-Leontovič operator. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1275-1282. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a12/